# SDR IPXA2024123042606

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 134,180 hours, 22,689 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBOARD ABOVE AFT EQUIPMENT COOLING FANS DAMAGED, APPROX STA 2270, LEFT OF CENTER, ROUTED TO SHEETMETAL. OKAY TO INSTALL FABRICATED FLOORBOARD LOCATED AROUND STA 2270. DONE PER GMM 04-02. INSTALLED FLOOROARD. REF AMM 53-21-02.
